ESTIMATION OF CENSORED PANEL-DATA MODELS WITH SLOPE HETEROGENEITY
Article first published online: 28 APR 2013
Copyright © 2013 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 29, Issue 4, pages 523–548, June/July 2014
How to Cite
Abrevaya, J. and Shen, S. (2014), ESTIMATION OF CENSORED PANEL-DATA MODELS WITH SLOPE HETEROGENEITY. J. Appl. Econ., 29: 523–548. doi: 10.1002/jae.2325
- Issue published online: 22 APR 2014
- Article first published online: 28 APR 2013
- Manuscript Revised: 21 DEC 2012
- Manuscript Received: 6 DEC 2010
- National Science Foundation. Grant Number: SES-0921208
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!